Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Maxine

Omega 3/Vitamin D

Recommended Posts

Sorry, haven't been on here in a while-----------I have a lot going on with POTS, EDS, and spine issues/instability, and I have already made an attempt to type it all out, and it ended up being deleted by accident when I had too many pages going at once.

I had a question about omega 3s and vitamin D. I know I have posted about vitamin D before, but I'm doing it again.

Do any of you notice more POTS symptoms/irregular heart beats when taking omega 3 or vitamin D? IT seems even the 85mg aspirin seems to cause skipped heart beats.

When I went to my PCP he did some blood work on lipids along with other blood work. The tryclicerides came out hihg at 350. I don't know how, as my diet is the same as it was when they actually went down to normal on the last blood test, so I don't understand at all. My weight even went down. Anyway, for some reason, I seem to have problems with irregular heart beats with vitamine D, omega 3s, and baby aspirin. Could it be part of the blood thinning combine with the poor vascular tone causing more blood pooling-----possibly at a faster rate.

Any insight to this weird problems would be much appreciated! :)

Thanks,

Maxine :0)

Share this post


Link to post
Share on other sites

Hi maxine,

I think I have read the omega 3's can cause irregular heartbeats.

What kind of vitamin d are you taking? I have been followin this POTS articlehttp://www.hospitalsoup.com/health-conditions/postural-orthostatic-tachycardia-syndrome-things-that-helped-me-with-pots-recovery

& she strongly believes in vitamin d. However most dr's will give you a perscription for a synthetic form that isn't easily absorbed & can make you feel sick. I just had mine tested & am deficient. So the lady in this article reccomends liquid

Vitamin d3.I'm using biotics d3 emulsion forte liquid drops

Havent noticed a change yet, bit it's only been a week

Hope this helps

Share this post


Link to post
Share on other sites

Hi Maxine-

I take all three of these and don't find they cause me heart irregularities. However, on your other post I noticed you mentioned an arterial abnormality. I just wanted to mention that I have been trying to "collect" people with and HDCT/POTS and mast cell disorder for my geneticist who wants to look into the connection, and so far two of them have a clotting disorder, likely caused by Hughes Syndrome/Anti-Phospholipid Syndrome.

If you had this it would be one explanation for your artery problem, and a good reason to be taking blood thinners. I am still very much learning here, but thought I'd mention it at least.

Share this post


Link to post
Share on other sites

I just wanted to mention that your weight loss might raise your triglyceride levels. As far as the palpitations I don't notice a change with my vitamin D. I don't take any of the others. Maybe you are just going through a worsening period.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...